Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 198–200 (Mi umn9077)  

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Spaces with an affine torsion-free connection of the first order

A. K. Rybnikov


Full text: PDF file (355 kB)
Received: 11.09.1961

Citation: A. K. Rybnikov, “Spaces with an affine torsion-free connection of the first order”, Uspekhi Mat. Nauk, 17:2(104) (1962), 198–200

Citation in format AMSBIB
\Bibitem{Ryb62}
\by A.~K.~Rybnikov
\paper Spaces with an affine torsion-free connection of the first order
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 198--200
\mathnet{http://mi.mathnet.ru/umn9077}


Linking options:
  • http://mi.mathnet.ru/eng/umn9077
  • http://mi.mathnet.ru/eng/umn/v17/i2/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021